MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT

CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT
Model Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Urinary Tract Infection (2120)
Date of Event 01/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is pending and the results will be reported when available.The internal complaint's number is (b)(4).
 
Event or Problem Description
It was reported via clinical trial patient (b)(6): 00087-173 experience, urinary tract infection and post-op hematoma.Relationship to study device: probable.
 
Additional Manufacturer Narrative
Correction: g1.Addtional information: h6, h11.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The internal complaint number is (b)(4).

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24416272
Report Number3003990090-2026-02035
Device Sequence Number10605242
Product Code OTN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTVTRL
Device Catalogue NumberTVTRL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale